What should I do next

by Monica
(UK)

Wray, Hi again. I spoke to you a few months ago about the breast pain I get. I've now been taking the Progesterone cream around 160 mg per day for 3 months continuously.

Unfortunately my breasts still get very heavy and direct pain in the right breast just after my period. I'm wondering perhaps the breast pain is not connected to the progesterone. What do you think?

Comments for What should I do next

Click here to add your own comments

Nov 20, 2011
What should I do next
by: Wray

Hi Monica It could well be you have an iodine deficiency. I apologise if I didn't mention this in my last reply. Sore breasts can be caused by lack of iodine, see here, here, here and here. An easy way to find out if the level is low is to get a tincture of iodine. Put 3 drops anywhere on the inner arm, rubbing them in with the dropper. If the patch fades in a few hours it means there's a deficiency. Continue applying it until the patch takes days to fade. Alternatively have a blood test. Hope this helps you, although your pain does seem directly related to your period. Have you tried increasing the progesterone during your period to see if this prevents the pain that occurs after it? Take care Wray

Nov 25, 2011
What should I do next
by: Monica

Wray, thanks for your reply. I think I will definitely get a blood test done then I'll know for sure. However, the darkest hour is just before dawn as they say. I have since had my 3rd period of the three months of continuous use and the blood flow has been reduced dramatically. I can't remember the last time I had a period which was as light. Also the breast pain, which usually starts before my period actually finishes, has not raised it's ugly head yet. So I'm pleased and wonder that my progesterone was so low it's taken this long to see any results. Should I carry on using the cream continuously for the time being or should I take a break? I don't want to lose any progress that I have made.


Nov 30, 2011
What should I do next
by: Wray

Hi Monica I'm so delighted using it continuously has helped, it usually does. But takes some courage to do what I suggest and go against the grain! When to go back to following the cycle is always a difficult choice. If you feel stable enough to stop the progesterone, stop it and see if the 3 months has done the trick, and oestrogen doesn't raise it's ugly head again. If there is any hint of trouble, ie symptoms coming back, immediately rub some on. It will be evident that you do need to use it continuously for longer. For info on how to get your cycle back again, please see our page on How to use progesterone cream. I wish it wasn't quite so hit and miss, and that it can take so long for the progesterone to suppress excess oestrogen. Progesterone is vital for so many processes within the body, we can never tell what else it was putting right, before the symptoms which worry us most are also put right! Progesterone regulates gene expression, has a positive fundamental effect on cell differentiation and growth, with anti-oxidative and autoimmune anti-inflammatory mechanisms. It positively effects the nervous system by stimulating neurotrophic factors, quenching oxidative hyperactivity and regulating autoimmune responses. Take care Wray

Dec 01, 2011
What should I do next
by: Monica

Thanks again Wray and thank you for your website. It is a wonderful source of information for women who need help with issues that the majority of doctors (it appears worldwide) seem to be at a loss with. I have learned so much about my menstrual cycle and just what is going on in my body which can only be a good thing.

God bless.

Dec 02, 2011
What should I do next
by: Wray

Hi Monica Bless you for your kind words! I've already given your comments to a number of women to encourage them. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...